Temperature Dependence of the Parameters in the Pitzer Equations

Simoes, M.C. orcid.org/0000-0002-6904-6280, Hughes, K.J., Ingham, D.B. et al. (2 more authors) (2017) Temperature Dependence of the Parameters in the Pitzer Equations. Journal of Chemical & Engineering Data, 62 (7). pp. 2000-2013. ISSN 0021-9568



Copyright, Publisher and Additional Information: © 2017 American Chemical Society. This is an author produced version of a paper subsequently published in Journal of Chemical and Engineering Data. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 12 June 2017
  • Published (online): 27 June 2017
  • Published: 13 July 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jul 2017 09:58
Last Modified: 27 Jun 2018 00:39
Published Version: https://doi.org/10.1021/acs.jced.7b00022
Status: Published
Publisher: American Chemical Society
Refereed: Yes
Identification Number: https://doi.org/10.1021/acs.jced.7b00022